# SDR 2002FA0000962

- Difficulty date: July 31, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Aircraft: N80AW
- Make and model: Cessna 550
- Aircraft serial: 5500186
- Aircraft time: 8,375 hours, 8,890 cycles
- Engine: Pwa JT15D4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 57033
- Part serial: 0917
- Condition: Failed
- Location: Blower
- Part time: 2,991 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DECENT, THE COPILOT DETECTED AN ODOR THAT APPEARED TO BE ELECTRICAL IN ORIGIN.  THE CHECKLIST WAS EXECUTED AND THE ODOR WAS ELIMINATED.  MAINTENANCE FOUND AND REPLACED THE INOP BLOWER FAN AND RETURNED THE AIRCRAFT BACK TO SERVICE.  TBO FOR THIS PART IS  3500 HRS. AND THE PART REMOVED HAD 2991 HRS.  THE CIRCUIT BREAKER FOR THIS CIRCUIT DID NOT TRIP IN OTHER REPORTS HAD SIMILIAR RESULTS.
